It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Husband being tested for neuromuscular disese....I think symptoms are from Tricor...symptoms are: Weakness, fatigue, rash, itching, muscle twitches. muscle weakness and degeneration, big stomach (bloated we think), cramping in leg and legs hurt from knee down, sometimes body hurts. He stopped taking it Sun....and yesterday broke out into rash from knee down. I HOPE it is the Tricor.
....P.S.....the symptoms that my husband has are (and the doc thinks neuromuscular disease...I think Tricor): hard to breath, at times nausea, pain throughout body, cramps in legs, joints hurt...especially in legs, sometimes this makes it hard to walk, he fell down steps 2 times in 3 days 2 weeks ago, muscle twitching , rash from knees down, headaches at times. Tired and fatiqued. If this is the Tricor, good luck to anyone on it.....again, I HOPE it is the Tricor.





All times are GMT -7. The time now is 12:49 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!